Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician''s assistant (PA), concerning a 21 year old female patient, who on 20-FEB-2007 was vaccinated with the first dose of Gardasil (Lot #653736/0689F). Concomitant therapy included hormonal contraceptives (unspecified). On 20-FEB-2007, following the vaccination, the patient experienced itching from head to toe for 3-4 days, but no rash was present. Treatment involved Benadryl. On approximately 24-FEB-2007 (after "3-4 days"), the patient recovered. The PA felt that the itching was "from the vaccination" and related to therapy with Gardasil. Additional information has been requested. Follow up information confirmed that the patient was vaccinated with the second dose of GARDASIL (date not specified), with no problems reported. No further information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166